Is diarrhea from HIV med inevitable?
Sep 12, 2005
I was reading down the list of side effects for hiv drugs and everyone begins with diarrhea!! does this mean you are pretty much destined to get diarrhea when taking these meds?? what % of people do not get side effects versus those who do??
Response from Dr. Pierone
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Anal With Condom Worried I Have HIV
- Burning Urethra After Touching Dried Semen Worried I Have HIV
- Cold Feet After Licking Penis Worried I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Groin Pain After Barebacking Worried I Have HIV
- Itchy Skin After Rubbing Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.